# SDR SWAA2024101146532

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 74,184 hours, 44,281 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE COVER HAS WIRE CABLE EXTENDING OUTSIDE OF COVER<[01] REPOSITIONED FWD SERVICE DOOR ESCAPE SLIDE COVER REF. SIP
